# SDR IPXA2016082407419

- Difficulty date: August 5, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0792501
- Condition: Corroded
- Location: Rcb Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :3C, RCB AREA FLOOR PANEL WSP0792-501 CORRODED BEYOND ALLOWABLE LIMITS.  REMOVED AND REPLACED THE FLOOR PANEL IAW SRM 53-21-04-400-801.
